SciELO - Scientific Electronic Library Online

vol.37 issue2Super vertex mean labeling of cycles through different waysSaturations of submodules with respect to subsets of a ring author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


AKHLIDJ, A.; DAHER, R.  and  HAMMA, M. El. On estimates for the generalized Fourier-Bessel transform. Proyecciones (Antofagasta) [online]. 2018, vol.37, n.2, pp.199-211. ISSN 0716-0917.

Two estimates useful in applications are proved for the generalized Fourier-Bessel transform in the space as applied to some classes of functions characterized by a generalized modulus of continuity.

Keywords : Generalized Fourier-Bessel transform; generalized translation operator; modulus of continuity..

        · text in English     · English ( pdf )